# SDR USAAD00059

- Difficulty date: April 16, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N983VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11331780
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE FORWARD SERVICE DOOR EMERGENCY EVACUATION SLIDE PRESSURE GAUGE INDICATED BELOW MINIMUMS.  MAINTENANCE REPLACED THE FORWARD SERVICE DOOR EMERGENCY EVACUATION SLIDE.  (M)
